# SDR AALA201601299003

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 50,968 hours, 21,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT RED EMER EXIT PATH LIGHT ON LAVATORY D IS BROKEN.  INSTALLED NEW LAMP MODULE ON EXTERIOR OF LAVATORY D.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-1.
